# SDR AALA202512300790

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 11,572 hours, 3,110 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT OVERWING LEFT HAND SIDE INDICATION STATUS MESSAGE DOOR LEFT OVERWING EXIT DISPLAYED. MAINTENANCE REALIGNED DOOR PANEL LATCH COVER TARGET AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-20-00.
